# SDR UALA2009021700509

- Difficulty date: February 15, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 37,495 hours, 10,522 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT.  REPLACED BATTERY (P/N 18550-000), STARTER & CLUTCH ASSY.
